# SDR FDEA201301160110

- Difficulty date: January 16, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923620200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 79-80 SEAT TRACK 4L HAS 2EA AREAS OF CORROSION AT UPPER SURFACE.  REMOVED CORROSION & FOUND OUT OF LIIMITS IAW SRM 53-10-16, FIG 101.  FABRICATED, DRILLED, LOCATED, AND INSTALLED NEW SEAT TRACK IAW SRM 53-10-16.
